Posted by desperately seeking on April 27, 2009, at 6:31:22
In reply to Tianeptine (Stablon) withdrawal symptoms, posted by sukarno on December 3, 2007, at 5:23:38
I'm glad I found your thread. I've been on tianeptine for 5 months to help me deal with the SSRI withdrawal. I'd been on SSRIs for 6 years so I was pretty suicidial etc when I stopped and Stablon helped calm me down a little and get me through the days. But I read an article saying that your nervous system needs time to adjust, so you shouldn't take anything ( no herbs, no meds no 5htp, no vitamins) and just leave your brain and body alone for a couple of months.
I had been on Stablon for 5 months so I decided to try taper it down. But I've effectively swapped one drug dependency for another. I went from 4x a day to 3x a day and I'm feeling the effects just on the first day! Nausea, dizziness, slowness and the return of the really deep, painful depression and insomnia. It is a shame that the companies always mention the great thing about being on the drugs but don't mention trying to come off the drugs. I guess maybe they think you'll be on it forever??
To me that makes Stablon as bad as SSRIs, valium or any other drug. They're all the same. Stablon is meant to have less side effects than SSRI. I wouldn't say so. I think it's just a milder drug. I still felt unnatural on it. Slight depersonalisation, a little too calm in some instances when maybe I should have been feeling a different emotion. However, this could be the combination of the SSRI withdrawal with a new drug that's pulling the brain in an entirely new direction from what it's become used to over the years.
Bottmom line, ultimately, you have to deal with whatever it is that's making you feel bad about life. My experience ( and this is just MY experience) is that antidepressants actually just cloud my brain and alter my mind-state to the point where I don't even know if I'm coming or going anymore. So I can't even begin to deal with the emotions I'm experiencing in a rational, level-headed way.
Just my opinion. Any others agree...?